Lisinopril-anyone That Has Lung Nodules, Damage, Scarring of the Lungs
Please contact me I would like to talk to you if you have abnormal lung xrays after taking lisinopril. here is my story in short as I have suffered from many side effects for a year. I am so upset that doctors do not know enough about this drug they are ... more »
Please contact me I would like to talk to you if you have abnormal lung xrays after taking lisinopril. here is my story in short as I have suffered from many side effects for a year. I am so upset that doctors do not know enough about this drug they are prescribing. I never heard of a cough being a side effect of a medication until I picked up my prescription a month ago and it had a big cough warning sticker on the lid.I have spent so much money on specialists this past year and nobody discussed the possibility of a drug side effect.
I started Lisinopril in March of 2011 the very next day I was in the ER with severe ab pains. They did thorough lung tests because a blood test came back positive for possible lung clots. My lungs were completely clear. By the end of June of 2011 I now have a nodule in each lung and a grayish area they are saying right now is inflamation. I asked my doctors how my xrays could go from completely clear to this bad in a couple of months-of course they can give me no answers as to what caused it or what it means for me. I am a 42 year old healthy woman except for some genetic high bp. I have suffered so much this past year not only from the drug side effects but from findings in tests that have me overly stressed. That day in the ER they sent me home with a diagnosis of a maligmant mass on my small intestines. I was told to go straight to oncology. I asked to see a surgeon first. During further CT scans the mass seemed to be going away. I strongly feel it was a bad reaction to the start of linsinopril the day before. I think it caused my intestines to swell, but I am not a doctor. I do beleive it caused this lung damage and I am worried about what the damage means to my future. I am interested in how things are going for you and if you would like to email me I have lawyer info on someone who is looking into the lisinopril lung damage email@example.com I was on this horrible medication from March 2011 to January 2012. I am still dealing with the effects. I am hoping the lung damage is not permanent. I have to have repeat lung CTs now every year. Doctors will not admit to anything they have done or put you on has caused anything!!!